MathSciNet Relay Station
MathSciNet bibliographic data
MR438707 (55 #11615) 65K05 (49D15)
Berger, Alan E.; Falk, Richard S. An error estimate for the truncation method for the solution of parabolic obstacle variational inequalities. Math. Comp. 31 (1977), no. 139, 619–628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement